# SDR USAAD98086

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE COCKPIT AND FORWARD FLIGHT ATTENDANT OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE SECURED A LOOSE WIRE TO THE POWER SUPPLY AND REPLACED THE BATTERIES.  (M)
